Nebraska, 2014

Hail and Damaging Winds in Nebraska, June 20, 2014

June 20, 2014 · NWS LBF · 36 events in 6 counties and zones

A stationary boundary extended from southwest into central Nebraska and was the focus for thunderstorm development. 75 inches was observed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$65,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

A stationary boundary extended from southwest into central Nebraska and was the focus for thunderstorm development. Hail up to baseball sized, or 2.75 inches was observed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Jun 20, 5:20 AM CST, 4 hours 5 minutes earlier.

Area forecast discussion, Jun 20, 5:20 AM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 AM CDT FRI JUN 20 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 325 AM CDT FRI JUN 20 2014

THE NAM AND RAP SHOW AN AREA OF MIDLEVEL CLOUDS ACROSS ERN COLO THIS
MORNING BECOMING CONVECTIVELY ACTIVE 09Z-12Z THIS MORNING. THE
DISTURBANCE SHOULD MOVE EAST THRU SRN NEB THIS AM PRODUCING A
CLUSTER OF ELEVATED TSTMS. THE RAP INDICATES 750MB CAPE OF AROUND
1000 J/KG SUGGESTING THE POTENTIAL FOR SOME HAIL. THIS ACTIVITY
DISSIPATES LATE THIS MORNING TO BE FOLLOWED BY A SECOND AREA OF TSTM
DEVELOPMENT FROM ROUGHLY KIML NORTHEAST THROUGH KONL THIS AFTN WITH
THE BETTER RAIN CHANCES FROM HAYES CENTER NORTHEAST THROUGH KONL.

BUFKIT SUGGESTS A WEAK MULTICELL ENVIRONMENT GIVEN THE WEAK SHEAR
AROUND 25 KT. MLCAPE THOUGH AROUND 3000 J/KG IN THE RAP MODEL
SUGGESTS SOME STRONG UPDRAFTS DEVELOPING THIS AFTN NEAR OR SOUTH OF
KOGA AND KLBF. SO SEVERE WEATHER CHANCES CONTINUE ALTHOUGH THE
POTENTIAL FOR LONGER LIVED STORMS WOULD APPEAR LOW.

STORMS WILL LIKELY FIRE FROM SOUTHWEST NEB TO NCNTL NEB THIS
AFTERNOON AND THIS EVENING AND COALESCE INTO CLUSTERS WHICH MOVE OFF
EAST OF THE FCST AREA AROUND 06Z. POPS ARE LIMITED TO 40 PERCENT
GIVEN THE WEAKNESS IN THE WINDS ALOFT AND LOW QPF GENERATED BY THE
MODELS.

HIGHS TODAY RISE INTO THE 80S AND LOWS TONIGHT FALL INTO THE 50S TO
LOWER 60S.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 325 AM CDT FRI JUN 20 2014

MOIST...WARM AND UNSTABLE CONDITIONS WILL CONTINUE ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY. MODELS ALL AGREE THAT
A WARM FRONT WILL BE LOCATED IN AN EAST TO WEST FASHION...BUT
DISAGREE ON THE LOCATION. REGARDLESS...IT APPEARS THAT SCATTERED
TSTMS WILL INITIATE ACROSS THE HIGH PLAINS IN MOIST UPSLOPE
REGIME. THESE WILL LIKELY BEGIN AS SUPERCELLS WITH BULK SHEAR NEAR
40 KTS. BUFKIT DATA FROM VARIOUS LOCATIONS ACROSS THE PLAINS
SUGGESTS RIGHT TURNING SUPERCELLS THE DOMINATE STORM MODE AT
FIRST...THEN CONGEAL INTO ONE OR MORE CLUSTERS SATURDAY NIGHT AS
SOUTHERLY LOW LEVEL JET INCREASES. THE WARM FRONT LOCATION WILL
HAVE TO BE MONITORED...AS WINDS WILL BE BACKED MORE TO THE EAST ON
THE NORTH SIDE OF THE BOUNDARY...WHICH WILL ENHANCE LOW LEVEL SHEAR
AND POSSIBLE TORNADO DEVELOPMENT.

SUNDAY A SHORTWAVE DISTURBANCE WILL TRACK ACROSS THE NORTHERN
ROCKIES AND TOWARD THE NORTHERN PLAINS. A SURFACE LOW WILL DEEPEN
ACROSS EASTERN COLORADO IN RESPONSE...WITH MOIST EAST TO NORTHEAST
WINDS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA TO THE
NORTH OF THE LOW. STORM DEVELOPMENT WILL BE AIDED BY THE SHORTWAVE
DISTURBANCE ACROSS THE PANHANDLE SUNDAY AFTERNOON...WITH STORMS
LIKELY MERGING INTO AN MCS AS THEY TRACK EAST SOUTHEAST ACROSS
NEBRASKA SUNDAY EVENING. LOCALLY HEAVY RAIN COULD MATERIALIZE AND
POTENTIAL WILL HAVE TO BE MONITORED.

MONDAY INTO TUESDAY...SOMEWHAT COOLER AND DRIER BEHIND THE
SHORTWAVE DISTURBANCE. BY MIDWEEK...RICH GULF MOISTURE RETURNS.
MODELS INDICATING DEW POINTS IN THE UPPER 60S TO NEAR 70 FOR MUCH
OF THE FORECAST AREA BY WEEKS END. THATS WHEN TSTM CHANCES MAY
INCREASE ONCE AGAIN...AS UPPER LEVEL TROUGHING DEVELOPS INTO THE
PACIFIC NORTHWEST.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 616 AM CDT FRI JUN 20 2014

ISOLATED STORMS ACROSS SWRN NEB THIS MORNING COULD AFFECT KLBF IF
THEY CONTINUE MOVING NORTHEAST AS RADAR AND THE RAP MODEL
INDICATE. SCATTERED TSRA ARE EXPECTED THIS AFTN FROM KIML-KTIF-
KONL AND AREAS EAST. VFR IS EXPECTED ELSEWHERE. THESE STORMS SHOULD
EXIT THE FCST AREA TO EAST AROUND 06Z TONIGHT. VFR IS EXPECTED ALL
AREAS THEREAFTER.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CDC
LONG TERM...TAYLOR
AVIATION...CDC
Hazardous weather outlook, Jun 20, 3:41 AM CST, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 AM CDT FRI JUN 20 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-210945-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
441 AM CDT FRI JUN 20 2014 /341 AM MDT FRI JUN 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS
EVENING... GENERALLY ALONG AND EAST OF A LINE FROM IMPERIAL TO
ONEILL. A FEW STORMS COULD BECOME SEVERE PRODUCING DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAINFALL AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RISK OF SEVERE WEATHER INCREASES SATURDAY AFTERNOON AND
EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORMS
ARE EXPECTED TO FORM IN THE WEST AND NORTHWEST AND MOVE SOUTHEAST AND
BECOME MORE NUMEROUS. LARGE HAIL...WIND DAMAGE...ISOLATED TORNADOES
AND HEAVY RAINFALL ARE POSSIBLE.

SEVERE WEATHER IS POSSIBLE AGAIN SUNDAY AFTERNOON AND EVENING. THE
AREA OF CONCERN IS GENERALLY ALONG AND SOUTH OF A LINE FROM BROKEN
BOW TO NORTH PLATTE AND IMPERIAL. LARGE HAIL...WIND DAMAGE AND
HEAVY RAINFALL ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY AND AT
TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER IN
SOME AREAS. CHECK LATER FORECASTS FOR DETAILS ON THESE POTENTIAL
EVENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CDC

In the hours before

Special weather statement, Jun 20, 4:53 AM CST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
553 AM CDT FRI JUN 20 2014

NEZ058-201145-
PERKINS NE-
453 AM MDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS COUNTY UNTIL 545
AM MDT...

AT 446 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VENANGO...OR 17 MILES NORTHEAST OF
HOLYOKE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRANT...
  BRANDON...
  WILD HORSE SPRING...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 55 AND 75.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

CDC
Special weather statement, Jun 20, 5:06 AM CST, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 AM MDT FRI JUN 20 2014

NEZ058-201145-
PERKINS NE-
506 AM MDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS COUNTY UNTIL 545
AM MDT...

AT 459 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRANDON...OR 14 MILES SOUTHWEST OF GRANT...
MOVING NORTHEAST AT 25 MPH.

BRIEF HEAVY RAIN AND HAIL UP TO ONE-HALF INCH IN DIAMETER IS
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRANT...
  WILD HORSE SPRING...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 55 AND 75.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

CDC
Special weather statement, Jun 20, 6:29 AM CST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 AM CDT FRI JUN 20 2014

NEZ038-201315-
CUSTER NE-
729 AM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
815 AM CDT...

AT 724 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EDDYVILLE...OR 20 MILES NORTH OF
LEXINGTON...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MASON CITY...
  BURR OAK...
  CUMRO...
  INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...
  BLOCK HILL BASIN...
  GAVIN SIDING...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 299 AND 307.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 85.

CDC
Special weather statement, Jun 20, 8:32 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 AM CDT FRI JUN 20 2014

NEZ038-201500-
CUSTER NE-
932 AM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 1000
AM CDT...

AT 929 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CALLAWAY...OR 15 MILES
SOUTHEAST OF ARNOLD...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BROKEN BOW...
  CALLAWAY...
  OCONTO...
  BERWYN...
  ANSLEY...
  WEISSERT...
  WESTERVILLE...
  LODI...
  PRESSEY STATE WILDLIFE MANAGEMENT AREA...
  BUCKEYE...
  BURR OAK...
  CUMRO...
  INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 271 AND 296.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 76 AND 97.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MASEK
Local storm report, Jun 20, 9:23 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 AM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND GST     2 W BROKEN BOW          41.41N 99.68W
06/20/2014  E50 MPH          CUSTER             NE   CO-OP OBSERVER

            WIND GUSTS OF 50 MPH ALONG WITH PEA SIZE HAIL AND HEAVY
            RAINS.

&&

JGOMEZ

The radar

The North Platte radar (KLNX), 110 km away, was scanning. The volume nearest the first event began at 15:25 UTC.

Open the radar archive at this moment

Event by event

32 hail, 4 thunderstorm wind. Local standard time, as filed.

Hail, Custer

When
June 20, 9:25 AM CST
Where
Custer County, 2.18 mi ENE of Weissert
Measured
1 in hail
Reported by
Public
Coordinates
41.480, -99.410

Hail, Custer

When
June 20, 9:50 AM CST
Where
Custer County, 5.55 mi S of Comstock
Measured
0.88 in hail
Reported by
Public
Coordinates
41.470, -99.240

Hail, Custer

When
June 20, 1:47 PM CST
Where
Custer County, 6.07 mi ESE of Westerville
Measured
1 in hail
Reported by
Public
Coordinates
41.370, -99.270

Hail, Custer

When
June 20, 1:50 PM CST
Where
Custer County, 7.12 mi ENE of Ansley
Measured
1.25 in hail
Reported by
Public
Coordinates
41.330, -99.260

Hail, Lincoln

When
June 20, 4:41 PM CST
Where
Lincoln County, 3.17 mi NNE of (Lbf)bird Fld North
Measured
1.75 in hail
Reported by
Public
Coordinates
41.170, -100.650

Hail, Lincoln

When
June 20, 5:00 PM CST
Where
Lincoln County, 8.69 mi NNE of Keith
Measured
1.75 in hail
Reported by
Public
Coordinates
41.220, -100.530

Hail, Custer

When
June 20, 5:25 PM CST
Where
Custer County, 7.05 mi ESE of Arnold
Measured
1.25 in hail
Reported by
Public
Coordinates
41.400, -100.070

Hail, Lincoln

When
June 20, 5:39 PM CST
Where
Lincoln County, 5.55 mi N of North Platte
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
41.230, -100.770

Thunderstorm Wind, Lincoln

When
June 20, 5:50 PM CST
Where
Lincoln County, 12.25 mi NE of Maxwell
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.210, -100.370

General public reported thunderstorm wind gusts of 70 mph.

Hail, Lincoln

When
June 20, 6:02 PM CST
Where
Lincoln County, 5.55 mi N of North Platte
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
41.230, -100.770

Hail, Custer

When
June 20, 6:06 PM CST
Where
Custer County, 20.34 mi SW of Callaway
Measured
1.75 in hail
Reported by
Public
Coordinates
41.080, -100.190

Hail, Lincoln

When
June 20, 6:09 PM CST
Where
Lincoln County, 5.55 mi N of North Platte
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.230, -100.770

Hail, Lincoln

When
June 20, 6:10 PM CST
Where
Lincoln County, 6.41 mi NNE of (Lbf)bird Fld North
Measured
0.88 in hail
Reported by
Public
Coordinates
41.220, -100.650

Hail, Custer

When
June 20, 6:23 PM CST
Where
Custer County, 18.84 mi SW of Callaway
Measured
2.75 in hail
Reported by
Storm Chaser
Coordinates
41.110, -100.190

Thunderstorm Wind, Frontier

When
June 20, 6:25 PM CST
Where
Frontier County, 8.69 mi NNE of Hugh Butler Lake
Measured
61 kt (70 mph) estimated gust
Property damage
$40,000
Reported by
Public
Coordinates
40.480, -100.620

Wind gusts estimated at 70 mph that overturned an irrigation center pivot.

Hail, Frontier

When
June 20, 6:29 PM CST
Where
Frontier County, 5.53 mi S of Maywood
Measured
1 in hail
Reported by
Public
Coordinates
40.590, -100.620

Hail, Custer

When
June 20, 6:31 PM CST to 7:01 PM CST
Where
Custer County, 13.49 mi WSW of Oconto
Measured
1.75 in hail
Reported by
Public
Coordinates
41.060, -100.010

Hail, Blaine

When
June 20, 6:35 PM CST
Where
Blaine County, 3.09 mi E of Halsey
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
41.900, -100.270

Hail, Blaine

When
June 20, 6:39 PM CST
Where
Blaine County, 4.63 mi NE of Halsey
Measured
1.5 in hail
Reported by
Public
Coordinates
41.950, -100.270

Hail, Thomas

When
June 20, 6:39 PM CST
Where
Thomas County, 3.44 mi NE of Halsey
Measured
1.5 in hail
Reported by
Public
Coordinates
41.940, -100.290

Hail, Custer

When
June 20, 6:45 PM CST
Where
Custer County, 8.29 mi E of Westerville
Measured
1 in hail
Reported by
Public
Coordinates
41.400, -99.220

Hail, Lincoln

When
June 20, 6:45 PM CST
Where
Lincoln County, Maxwell
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.080, -100.530

Hail, Lincoln

When
June 20, 6:48 PM CST
Where
Lincoln County, 12.11 mi NNE of Dickens
Measured
1 in hail
Reported by
Public
Coordinates
40.970, -100.860

Hail, Lincoln

When
June 20, 6:50 PM CST
Where
Lincoln County, 12.65 mi SSW of (Lbf)bird Fld North
Measured
1.25 in hail
Reported by
Public
Coordinates
40.960, -100.770

Thunderstorm Wind, Frontier

When
June 20, 7:15 PM CST
Where
Frontier County, 3.22 mi ENE of Moorefield
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.690, -100.270

General public reported thunderstorm wind gusts estimated at 60 mph.

Hail, Custer

When
June 20, 7:25 PM CST
Where
Custer County, 0.69 mi N of Ansley
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.290, -99.380

Hail, Custer

When
June 20, 7:30 PM CST
Where
Custer County, 7.11 mi SE of Oconto
Measured
1 in hail
Reported by
Public
Coordinates
41.080, -99.680

Hail, Holt

When
June 20, 7:42 PM CST
Where
Holt County, 4.62 mi SSW of Chambers
Measured
1 in hail
Reported by
Public
Coordinates
42.140, -98.790

Thunderstorm Wind, Frontier

When
June 20, 7:43 PM CST
Where
Frontier County, 9.67 mi S of Eustis
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.530, -100.030

A trained spotter reported thunderstorm wind gusts estimated at 70 mph.

Hail, Lincoln

When
June 20, 8:20 PM CST
Where
Lincoln County, 5.55 mi N of Wallace
Measured
1.75 in hail
Reported by
Public
Coordinates
40.910, -101.160

Hail, Custer

When
June 20, 8:26 PM CST
Where
Custer County, 9.51 mi SSW of Mason City
Measured
1 in hail
Reported by
Public
Coordinates
41.100, -99.360

Hail, Lincoln

When
June 20, 8:40 PM CST
Where
Lincoln County, 4.84 mi S of Hershey
Measured
1.25 in hail
Reported by
Public
Coordinates
41.100, -101.000

Hail, Lincoln

When
June 20, 8:40 PM CST
Where
Lincoln County, 5.08 mi SSW of Hershey
Measured
1.75 in hail
Property damage
$25,000
Reported by
Public
Coordinates
41.100, -101.030

Golf ball size hail stripped corn field and damaged vehicles.

Hail, Lincoln

When
June 20, 9:15 PM CST
Where
Lincoln County, 4.15 mi S of Hershey
Measured
0.88 in hail
Reported by
Public
Coordinates
41.110, -101.000

Hail, Lincoln

When
June 20, 9:19 PM CST
Where
Lincoln County, 2.81 mi S of Hershey
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.130, -100.990

Hail, Lincoln

When
June 20, 10:34 PM CST
Where
Lincoln County, 3.49 mi S of North Platte
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
41.100, -100.770

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 522534, 522535, 522536, 522537, 522538, 522539, 522540, 522541, 522589, 522542, 522543, 522544, 522545, 522547, 522588, 522549, 522558, 522551, 522552, 522553, 522554, 522555, 522556, 522557, 522590, 522561, 522565, 522566, 522591, 522572, 522573, 522577, 522579, 522581, 522582, 522585.